Advertisement

Czechoslovak Mathematical Journal

, Volume 56, Issue 2, pp 755–763 | Cite as

Negation in bounded commutative DRℓ-monoids

  • Jiří Rachůnek
  • Vladimír Slezák
Article

Abstract

The class of commutative dually residuated lattice ordered monoids (DRℓ-monoids) contains among others Abelian lattice ordered groups, algebras of Hájek’s Basic fuzzy logic and Brouwerian algebras. In the paper, a unary operation of negation in bounded DRℓ-monoids is introduced, its properties are studied and the sets of regular and dense elements of DRℓ-monoids are described.

Keywords

DRℓ-monoid MV-algebra BL-algebra Brouwerian algebra negation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. L. O. Cignoli, I. M. L. D’Ottaviano and D. Mundici: Algebraic Foundations of Many-valued Reasoning. Kluwer, Dordrecht, 2000.MATHGoogle Scholar
  2. [2]
    R. Cignoli and A. Torrens: Hájek basic fuzzy logic and Lukasiewicz infinite-valued logic. Arch. Math. Logic 42 (2003), 361–370.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    P. Hájek: Metamathematics of Fuzzy Logic. Kluwer, Amsterdam, 1998.MATHGoogle Scholar
  4. [4]
    J. Rachůnek: DRℓ-semigroups and MV-algebras. Czechoslovak Math. J. 48 (1998), 365–372.MathSciNetCrossRefGoogle Scholar
  5. [5]
    J. Rachůnek: MV-algebras are categorically equivalent to a class of DR1(i)-semigroups. Math. Bohem. 123 (1998), 437–441.MathSciNetGoogle Scholar
  6. [6]
    J. Rachůnek: A duality between algebras of basic logic and bounded representable DRℓ-monoids. Math. Bohem. 126 (2001), 561–569.MathSciNetGoogle Scholar
  7. [7]
    K. L. N. Swamy: Dually residuated lattice ordered semigroups. Math. Ann. 159 (1965), 105–114.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    K. L. N. Swamy: Dually residuated lattice ordered semigroups II. Math. Ann. 160 (1965), 65–71.MathSciNetCrossRefGoogle Scholar
  9. [9]
    K. L. N. Swamy: Dually residuated lattice ordered semigroups III. Math. Ann. 167 (1966), 71–74.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    K. N. Swamy and B. V. Subba Rao: Isometries in dually residuated lattice ordered semigroups. Math. Sem. Notes (Kobe) 8 (1980), 369–380.MATHMathSciNetGoogle Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2006

Authors and Affiliations

  • Jiří Rachůnek
    • 1
  • Vladimír Slezák
    • 1
  1. 1.Department of Algebra and Geometry, Faculty of SciencesPalacký UniversityOlomoucCzech Republic

Personalised recommendations